Normality conditions for semilinear matrix operators of the Stein type
Sibirskij žurnal vyčislitelʹnoj matematiki, Tome 18 (2015) no. 4, pp. 369-375
Cet article a éte moissonné depuis la source Math-Net.Ru
Normality conditions are found for the operators associated with the semilinear analogs of the Stein matrix equation, namely, with the equations $X-A\overline XB=C$ and $X-AX^*B=C$.
@article{SJVM_2015_18_4_a2,
author = {Kh. D. Ikramov},
title = {Normality conditions for semilinear matrix operators of the {Stein} type},
journal = {Sibirskij \v{z}urnal vy\v{c}islitelʹnoj matematiki},
pages = {369--375},
year = {2015},
volume = {18},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/SJVM_2015_18_4_a2/}
}
Kh. D. Ikramov. Normality conditions for semilinear matrix operators of the Stein type. Sibirskij žurnal vyčislitelʹnoj matematiki, Tome 18 (2015) no. 4, pp. 369-375. http://geodesic.mathdoc.fr/item/SJVM_2015_18_4_a2/
[1] Ikramov Kh. D., “Usloviya samosopryazhennosti matrichnykh uravnenij tipa Stejna”, Dokl. RAN, 451:5 (2013), 498–500 | DOI | MR | Zbl
[2] Ikramov Kh. D., “Usloviya samosopryazhennosti polulinejnykh matrichnykh uravnenij”, Dokl. RAN, 450:5 (2013), 511–513 | DOI | MR | Zbl
[3] Ikramov Kh. D., “Usloviya normal'nosti linejnykh matrichnykh operatorov tipa Stejna”, Dokl. RAN, 460:3 (2015), 269–271 | DOI | Zbl